Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS Birmingham, AL

June 17, 2013Clay County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2013, 4:58 PM CDT for Clay County, Alabama. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 4:58 PM CDT (21:58 UTC)
Expired
Jun 17, 2013, 5:45 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Clay County, AL

The radar

The Maxwell AFB radar (KMXX), 79 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:10 PM CDTTSTM WND DMGNne Millerville, ALTREE DOWN ALONG ALABAMA 148
Jun 17, 5:26 PM CDTTSTM WND DMG3 W Ashland, ALTREE DOWN ALONG THE HWY 77 LOOP NEAR CR 5.
Jun 17, 5:30 PM CDTTSTM WND DMGLineville, ALPUBLIC REPORTED A TREE DOWN ON POWERLINES NEAR BLAKES FERRY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2029 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2029 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WUUS54 KBMX 172158
SVRBMX
ALC027-172245-
/O.NEW.KBMX.SV.W.0092.130617T2158Z-130617T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 545 PM CDT

* AT 455 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR PARKDALE...OR 6 MILES NORTH OF
  GOODWATER...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...LINEVILLE...BARFIELD...ROSELLE...CLEVELAND CROSSROADS...
  MILLERVILLE...SPRINGHILL AND MELLOW VALLEY.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3330 8565 3311 8566 3311 8597 3309 8598
      3311 8613 3319 8614 3320 8612 3329 8612
      3329 8598 3334 8598 3340 8564 3332 8565
      3331 8564
TIME...MOT...LOC 2159Z 250DEG 23KT 3315 8604

$$

MA
2 follow-up statements
011 
WWUS54 KBMX 172215
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT MON JUN 17 2013

ALC027-172245-
/O.CON.KBMX.SV.W.0092.000000T0000Z-130617T2245Z/
CLAY AL-
515 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY COUNTY
UNTIL 545 PM CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 9 MILES NORTHEAST OF GOODWATER...
MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ASHLAND...LINEVILLE...BARFIELD...SPRINGHILL...MELLOW VALLEY AND
  CRAGFORD.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3330 8565 3311 8566 3311 8597 3309 8598
      3311 8605 3329 8606 3329 8598 3334 8598
      3340 8565 3332 8565 3331 8564
TIME...MOT...LOC 2215Z 250DEG 23KT 3318 8592

$$

MA
423 
WWUS54 KBMX 172229
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT MON JUN 17 2013

ALC027-172245-
/O.CON.KBMX.SV.W.0092.000000T0000Z-130617T2245Z/
CLAY AL-
529 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLAY COUNTY UNTIL 545 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF GOLDVILLE...OR 7
MILES SOUTH OF ASHLAND...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  LINEVILLE AND CRAGFORD.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3330 8565 3311 8566 3311 8587 3329 8586
      3334 8566 3332 8565 3331 8564
TIME...MOT...LOC 2229Z 248DEG 26KT 3320 8576

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 17, 3:28 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT MON JUN 17 2013

.SHORT TERM...TONIGHT THROUGH THURSDAY.

SATELLITE IMAGERY IS SHOWING A WELL DEFINED UPPER LOW OVER NORTHEAST
OKLAHOMA. SEVERAL IMPULSES ARE ROTATING AROUND THE SOUTHERN AND
EASTERN QUADRANTS OF THE CIRCULATION...WITH ONE IMPULSE CURRENTLY
MOVING THROUGH ALABAMA...AND ANOTHER UPSTREAM IMPULSE APPROACHING
THE MISSISSIPPI RIVER. A SURFACE LOW OVER CENTRAL ARKANSAS WILL
TRACK EAST NORTHEAST TONIGHT ACROSS EXTREME NORTHERN MISSISSIPPI
AND WESTERN TENNESSEE. THE SURFACE LOW WILL PROVIDE A FOCUS MECHANISM
FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH ALABAMA OVERNIGHT.
HIGH RAIN CHANCES WILL BE NECESSARY TONIGHT AND AGAIN TUESDAY. AS
THE SURFACE LOW PASSES TO THE NORTH OF ALABAMA ON TUESDAY...A WEAK
SURFACE FRONT WILL PUSH SOUTHWARD INTO ALABAMA TUESDAY AFTERNOON
AND EVENING...AND PROVIDE AN ADDITIONAL FOCUS FOR CONVECTIVE
ACTIVITY.

THE SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT INTO SOUTH CENTRAL
ALABAMA TUESDAY EVENING AS THE SURFACE BOUNDARY MOVES SOUTH OF I-20.
BY WEDNESDAY AND THURSDAY...A DRIER AND MORE STABLE AIR MASS WILL
OVERSPREAD MOST OF CENTRAL ALABAMA...AND ANY RAIN WILL BE CONFINED
TO THE EXTREME SOUTHERN PORTIONS OF CENTRAL ALABAMA. THE AIR MASS
WILL NOT BE ANY COOLER BEHIND FRONT...AND TEMPERATURES WILL RISE
INTO THE UPPER 80S TO LOWER 90S BOTH DAYS IN THE DRY NORTHERLY
FLOW.

58/ROSE

.LONG TERM...FRIDAY THROUGH MONDAY.

DECIDED TO RAISE RAIN CHANCES SLIGHTLY DURING THIS PERIOD. AN
UPPER RIDGE OVER TEXAS WILL EXPAND NORTHEAST. HOWEVER...A MOIST
SOUTHEAST FLOW WILL PREVAIL IN THE LOWER LEVELS. CENTRAL ALABAMA
WILL LIKELY BE JUST FAR ENOUGH AWAY FROM THE RIDGE AXIS TO ALLOW
FOR DIURNAL CONVECTION EACH DAY...ESPECIALLY ACROSS THE SOUTHEAST
COUNTIES. THE WARMEST DAYTIME TEMPERATURES WILL BE ACROSS WEST
ALABAMA...WHICH WILL BE CLOSER TO THE UPPER RIDGE.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY
EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45
MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL
AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN
ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY.

THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY
TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW
LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS
MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY
OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE
IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY
APPROACHES.

NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING
TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD
START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS
BEEN COMPLETED.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  84  69  89  61 /  80  80  40  10  10
ANNISTON    71  84  70  89  64 /  70  80  50  10  10
BIRMINGHAM  73  84  70  89  66 /  70  80  40  10  10
TUSCALOOSA  73  86  71  92  66 /  70  80  50  20  10
CALERA      71  84  70  89  67 /  70  80  50  20  10
AUBURN      69  84  71  89  67 /  50  60  60  20  20
MONTGOMERY  73  89  73  92  68 /  50  60  60  30  20
TROY        71  88  73  91  66 /  40  60  60  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 2:00 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT MON JUN 17 2013

ALZ011>015-017>050-181045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
200 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 3:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT MON JUN 17 2013

ALZ012-172145-
LAMAR AL-
359 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 445 PM CDT...

AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF CALEDONIA...OR 9 MILES NORTHEAST OF
COLUMBUS...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILLPORT...
  VERNON...
  SULLIGENT...
  BEDFORD...
  KENNEDY...

&&

LAT...LON 3383 8824 3403 8799 3402 8796 3354 8795
      3352 8799 3353 8828
TIME...MOT...LOC 2059Z 238DEG 28KT 3362 8825

17/KLAWS
Special weather statement, Jun 17, 4:06 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON JUN 17 2013

ALZ035-036-041>044-172145-
AUTAUGA AL-CHILTON AL-COOSA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
406 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA...NORTHWESTERN
MONTGOMERY...NORTHEASTERN LOWNDES...WESTERN ELMORE...SOUTHERN COOSA
AND EASTERN CHILTON COUNTIES UNTIL 445 PM CDT...

AT 403 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGGINS FERRY PARK TO
WELONA TO DEATSVILLE TO PRATTVILLE TO LOWNDESBORO...AND MOVING EAST
AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRATTVILLE...
  MILLBROOK...
  WETUMPKA...
  MONTGOMERY...
  ROCKFORD...

&&

LAT...LON 3293 8609 3221 8613 3223 8660 3294 8657
TIME...MOT...LOC 2107Z 272DEG 15KT 3286 8645 3275 8639
          3259 8639 3248 8646 3231 8654

17/KLAWS
Local storm report, Jun 17, 4:16 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     NNE BOOTH               32.51N 86.57W
06/17/2013                   AUTAUGA            AL   EMERGENCY MNGR

            EM REPORTS TREES DOWN. POWER OUT AT EMA OFFICE.

&&

AA
Local storm report, Jun 17, 4:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND DMG     DEMOPOLIS               32.52N 87.84W
06/17/2013                   MARENGO            AL   PUBLIC

            MARENGO SQUARE, DOWNTOWN DEMOPOLIS, AWNING DOWN VIA
            TWITTER PHOTO

&&

AA
Special weather statement, Jun 17, 4:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT MON JUN 17 2013

ALZ027>029-036>038-043>045-047-048-172245-
CHAMBERS AL-CLAY AL-COOSA AL-ELMORE AL-LEE AL-MACON AL-MONTGOMERY
AL-RANDOLPH AL-RUSSELL AL-TALLADEGA AL-TALLAPOOSA AL-
444 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...TALLAPOOSA...SOUTHERN
TALLADEGA...NORTHERN RUSSELL...RANDOLPH...NORTHEASTERN MONTGOMERY...
MACON...LEE...EASTERN ELMORE...EASTERN COOSA AND CLAY COUNTIES UNTIL
545 PM CDT...

AT 442 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHLAND TO 5 MILES NORTH OF
PARKDALE TO MARTIN LAKE AT KOWALIGA TO MILSTEAD...AND MOVING EAST AT
25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLASSEE...
  LINEVILLE...
  GOODWATER...
  KELLYTON...
  TUSKEGEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3228 8495 3229 8617 3270 8621 3340 8637
      3343 8633 3350 8605 3350 8585 3347 8589
      3347 8579 3350 8576 3349 8530 3286 8518
      3248 8502 3236 8498 3233 8500
TIME...MOT...LOC 2144Z 253DEG 21KT 3329 8579 3317 8613
          3290 8609 3275 8601 3239 8584

MA
Local storm report, Jun 17, 4:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     VESTAVIA HILLS          33.43N 86.79W
06/17/2013                   JEFFERSON          AL   PUBLIC

            TREE DOWN ON A ROAD

&&

AA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSpecial Weather StatementBMXEtowah62 min
Jun 16, 7:57 PM CDTSpecial Weather StatementBMXTalladega48 min
Jun 16, 8:35 PM CDTSpecial Weather StatementBMXCherokee25 min
Jun 17, 3:54 AM CDTAreal Flood AdvisoryBMXRandolph111 min
Jun 17, 10:59 AM CDTSpecial Weather StatementBMXLamar, Pickens31 min
Jun 17, 11:31 AM CDTSpecial Weather StatementBMXPickens29 min
Jun 17, 11:59 AM CDTSpecial Weather StatementBMXFayette, Walker, Winston61 min
Jun 17, 12:55 PM CDTSpecial Weather StatementBMXMarengo, Sumter50 min
Jun 17, 12:58 PM CDTSpecial Weather StatementBMXWinston17 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXMarengo34 min
Jun 17, 2:12 PM CDTSpecial Weather StatementBMXHale, Perry48 min
Jun 17, 2:16 PM CDTSpecial Weather StatementBMXGreene44 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXJefferson38 min
Jun 17, 2:50 PM CDTSevere Thunderstorm WarningBMXDallas, Perry40 min
Jun 17, 3:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes42 min
Jun 17, 3:35 PM CDTSpecial Weather StatementBMXPickens40 min
Jun 17, 3:56 PM CDTSpecial Weather StatementBMXTalladega49 min
Jun 17, 3:58 PM CDTSpecial Weather StatementBMXFayette47 min
Jun 17, 3:59 PM CDTSpecial Weather StatementBMXLamar46 min
Jun 17, 4:06 PM CDTSpecial Weather StatementBMXCoosa, Elmore39 min
Jun 17, 4:20 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens40 min
Jun 17, 4:44 PM CDTSpecial Weather StatementBMXChambers, Clay, Coosa, Elmore, Lee, Macon and 4 more61 min
Jun 17, 5:18 PM CDTSpecial Weather StatementBMXMarion, Walker, Winston42 min
Jun 17, 5:43 PM CDTSpecial Weather StatementBMXBullock, Chambers, Lee, Randolph, Russell62 min
Jun 17, 5:57 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph33 min
Jun 17, 6:04 PM CDTSpecial Weather StatementBMXWinston41 min
Jun 17, 6:50 PM CDTSpecial Weather StatementBMXBarbour40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.